Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Feeling weak, spotting heavily. On mercilon pill. Taking iron tablets for anemia. Reason for spotting?

I am a 21 yearold woman. just over 5 7 and weigh around 11 stone . I have been feeling very weak recently and also have been spotting heavily over the past week. I am on the Mercilon Pill . I had been diagnoised with anemia last year and took iron tablets which was proved to help my blood get back to what it should be. What could this be? I am mainly worried about the spotting. As I only started spotting this year and have been on the pill for 2 and a half years.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

I can understand your concern. The spotting is most recent yet can still be associated with the pill.

Although you will have to rule out other causes for the same like: fibroid uterus, polyps, endometrial abnormalities, hormonal imbalances, etc. I would advice the following investigations:

-Transvaginal scan (TVS)
-Hormone level check
-Bimanual examination
-Speculum examination
-Pap smear
-Vaginal swab test

Hope thesse investigations will help in finding the exact cause for the spotting. Wishing you lotsbof luck.

Best wishes.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor